# SDR KBM2005F00180

- Difficulty date: August 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,110 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Box
- Part number: 540028C2A
- Condition: Unknown
- Location: Air Conditioning
- Part time: 61,107 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL BOX, UNIT REQUIRES LOAD CHECK, REMOVED AND REPLACED.  (K)
